Some Fixed Point Theorems for Hardy-Rogers Type Mappings

B. E. Rhoades, S. Sessa, M. S. Khan, M. D. Khan

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


The first result establishes a fixed point theorem for three maps of a complete metric space. The contractive definition is a generalization of that of Hardy and Rogers, and the commuting condition of Jungck is replaced by the concept of weakly commuting. The other results are extensions of some theorems of Kannan.

Original languageEnglish
Pages (from-to)75-87
Number of pages13
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number1
Publication statusPublished - 1984
Externally publishedYes


  • Asymptotically regular sequences
  • common fixed points
  • metric spacej strictly convex Banach space
  • weakly commuting mappings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Some Fixed Point Theorems for Hardy-Rogers Type Mappings'. Together they form a unique fingerprint.

Cite this